# SDR PLGA970624B

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742BA
- Make and model: Saab SF340A
- Aircraft serial: 340A092
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: AIR130902
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 4720 - PWM - WHEN GEAR WAS SELECTED DOWN THERE WAS NO DOWN AND LOCKED INDICATION FROM LEFT GEAR.  CREW FOLLOWED EMERGENCY PROCEDURES BUT LEFT DOWN AND LOCKED LIGHT FAILED TO ILLUMINATE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND DOWN AND LOCK SWITCH ON LEFT GEAR HAD FAILED.  SWITCH WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (M)
